# SDR AALA201612019033

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 17,944 hours, 6,565 cycles
- Engine: Iae V2533A5
- Engine time: 17,944 hours, 6,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

LOUD BANG AND VIBRATION FROM NR 2 ENGINE,  FOLLOWED BY NR 2 ENGINE EGT OVER LIMIT AND NR 2 ENGINE STALL ECAM. SHUTDOWN THE ENGINE AND DIVERTED.  REPLACED THE ENGINE.
